Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 636843, 13 pages
Research Article

Differentiable Solutions of Equations Involving Iterated Functional Series

Deparment of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 12 October 2008; Accepted 28 December 2008

Academic Editor: John Rassias

Copyright © 2008 Wei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Song, “Differentiable Solutions of Equations Involving Iterated Functional Series,” Abstract and Applied Analysis, vol. 2008, Article ID 636843, 13 pages, 2008. doi:10.1155/2008/636843